# SDR UPS96221382

- Difficulty date: October 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19119
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/R, LWR RUDDER RT SIDE STA 110.0 HAS SMALL AREA OF CORROSION.  CUT OUT DAMAGE AND REPAIRED AREA IAW SRM 55-20-03.
